# SDR F3LA200100052

- Difficulty date: April 5, 2001
- Submitted: April 6, 2001
- Operation: Air carrier
- Aircraft: N234TR
- Make and model: Boeing 737228
- Aircraft serial: 23004
- Aircraft time: 38,480 hours, 30,359 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Obstructed
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: G, A

## Discrepancy

AIR TURNBACK.  FLT CREW REPORTED PRESSURIZATION NORMAL THROUGH 10,000 FT   ACFT WENT TO STANDBY MODE AND CABIN PRESSURE CONTINUED TO CLIMB.  SET STANDBY MODE AT 5.6 PSI AND CABIN STILL CONTINUED TO CLIMB.  MANUALLY CLOSED OUTFLOW VALVE AND SUBSEQUENTLY OXYGEN MASKS DEPLOYED.  RETURNED TO MDW AND LANDED WITHOUT INCIDENT.  MX INSPECTED ACFT AND FOUND A 12 INCH PIECE OF INSULATION PROTRUDING FROM OUTFLOW VALVE.  REMOVED INSULATION, PERFORMED CABIN LEAKAGE TEST PER MM 5-51-91, PG 202 AND CHECKED OK.  ACFT WAS FERRIED TO DEN FOR MAINTENANCE AND TO RESTOW OXYGEN MASKS.  UPON ARRIVAL IN DEN, OXYGEN MASKS WERE RESTOWED, PASSENGER OXYGEN BOTTLE WAS REPLACED, A SERVICE CHECK WAS ACCOMPLISHED.
